RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Rakhmonov, Askar Akhmadovich

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:154
Abstract pages:410
Full texts:81
References:67
Scientific Employee
Speciality: 01.01.03 (Mathematical physics)
Birth date: 1.10.1989
E-mail:
Keywords: integro - differential equation, inverse problem, Dirac’s delta-function, kernel,hyperbolic equation, Lame coefficient, global solvability, weight function.

Subject:

INVERSE PROBLEM FOR THE SYSTEM INTEGRO–DIFFERENTIAL EQUATION SH WAVES IN VISCOUS - ELASTIC POROUS MEDIUM: GLOBAL SOLUBILITY


http://www.mathnet.ru/eng/person67047
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. D. K. Durdiev, A. A. Rakhmonov, “Inverse problem for a system of integro-differential equations for SH waves in a visco-elastic porous medium: Global solvability”, TMF, 195:3 (2018),  491–506  mathnet  elib; Theoret. and Math. Phys., 195:3 (2018), 923–937  isi  scopus
2011
2. T. Kh. Rasulov, A. A. Rakhmonov, “The Faddeev equation and location of the essential spectrum of a three-particle model operator”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2(23) (2011),  170–180  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020